# SDR DALA2021080904537

- Difficulty date: August 5, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,347 hours, 38,397 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CRACK ON INNER LOWER FASTENER HOLE AT LOWER HINGE FITTING BETWEEN 10 AND 12 O?CLOCK POSITION. CORRECTIVE ACTION: SUMMARY OF NRC 00639: LOWER HINGE FITTING SUPPORT ON STA 1640 STG 14LH WAS REPAIRED PER ER/A 593221-14AD REV. ORIGINAL SECTION. (1900423)
